Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had total abdominal hysterectomy and BSO. Having post colital bleeding, bright red. Is it normal?

I had a total abdominal hysterectomy and BSO approximately 10 weeks ago. I waited the full 8 weeks before having sex, as instructed by my physician. Now, I am having post coital bleeding . The bleeding is not heavy. Starts out bright red, small to moderate amount and then lessens quickly to just pinktinged with few bright red spotting episodes and usually ends within about 24 hours. No pain. Is this normal?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for consulting us.
No this is not normal.
I think your histopathology report is ready by now & if the pathology for which you underwent surgery is benign, then probably there isn't much to worry about.
Most commonly some granulation tissue forms at the vaginal vault after surgery which may cause this symptom. This can easily be dealt with, in an OPD by your primary surgeon. Hence fix an appointment & better to avoid sex till this is sorted out.
Wish you good health.
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor